# SDR ASAA2017070921324

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 39,124 hours, 11,631 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 41F9003
- Condition: False Indication
- Location: Nr 1 Scav Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL SCAVENGE FILTER CLOG INDICATOR.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 ENGINE OIL SCAVENGE FILTER IAW AMM 79-21-06. INSPECTED OLD OIL SCAVENGE FILTER , NO DEFECTS OR DEBRIS NOTED.  RAN THE NR 1 ENGINE AT IDLE IAW AMM 71-00-00-801-F00. LEAK CHECKED GOOD.
